# SDR 070060

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 716 LAN/SFB - CABIN CREW REPORTED THAT THE FORWARD CABIN EXIT SIGNS FLICKERED ON AND OFF THROUGHOUT THE FLT.  SANFORD MAINTENANCE REMOVED AND REPLACED THE APPROPRIATE POWER SUPPLY BATTERY PACK (POSITION AND PART NUMBER NOT REPORTED).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
